×

Found 7 Documents (Results 1–7)

100
MathJax

Pseudo-partitions, transversality and locality, a combinatorial characterization for the space measure in algebraic proof systems. (English) Zbl 1364.03081

Proceedings of the 4th conference on innovations in theoretical computer science, ITCS’13, Berkeley, CA, USA, January 9–12, 2013. New York, NY: Association for Computing Machinery (ACM) (ISBN 978-1-4503-1859-4). 455-472 (2013).
MSC:  03F20 03B35 68Q17 68Q25 68T15 91A80
PDF BibTeX XML Cite
Full Text: DOI

On the use of second order derivatives for the satisfiability problem. (English) Zbl 0889.68075

Du, Dingzhu (ed.) et al., Satisfiability problem: theory and applications. DIMACS workshop, Piscataway, NJ, USA, March 11-13, 1996. Providence, RI: AMS, American Mathematical Society. DIMACS, Ser. Discrete Math. Theor. Comput. Sci. 35, 677-687 (1997).
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification

Software